# SDR S01472016

- Difficulty date: April 26, 2001
- Submitted: May 30, 2001
- Operation: General aviation
- Make and model: Boeing 747-400
- Aircraft serial: 24311
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 717621
- Condition: Failed
- Location: Nr 4
- Part time: 40,413 hours, 7,922 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

COMPLETE REGISTRATION NUMBER (B18273) AFTER T/O THRUST HAS SET ON T/O ROLLING, LOUD BANG SOUND WAS HEARD, T/O IS ABORTED AT 110 KNOTS. (1) IAW FIM 71-00-00, ENGINE SURGE DURING FORWARD THRUST FIG 107 PERFORM ENGINE 4 INLET FAN BLADE, FAN CASE DUCT SEGMENTS, TURBINE EXHAUST AREA AND 6TH TURBINE BLADE INSP NORMAL. (2) BORESCOPE INSP (HPC 5,6,10TH STAGE AND HPT 1,2ND STAGE:  LPT 3RD STAGE BLADE), CONDITION NORMAL. (3)2.5 AND 2.9 BLEED VALVE AND VSV SYS CHECK NORMAL.  (4 )REPLACED NR 4 ENGINE AND RUN UP CHECK NORMAL.
